# SDR R61A201308280805

- Difficulty date: August 28, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 15,167 hours, 12,127 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TURBULANCE CREW RECEIVED AN AFT PAX DOOR OPEN MESSAGE.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MX PERFORMED OPS TEST OF AFT PAX DOOR IAW AND CLEANED DOOR PROX SENSOR IAW AMM.  NO DEFECTS NOTED AND ACFT IS GOOD FOR SERVICE.
